On isometries of inner product spaces. (English) Zbl 0177.05204

Full Text: DOI EuDML


[1] Artin, E., and J. Tate: Class field theory. New York: Benjamin 1967. · Zbl 1179.11040
[2] Cartan, H., and S. Eilenberg: Homological algebra. Princeton Univ. Press 1956. · Zbl 0075.24305
[3] Cikunov, I. K.: The structure of isometric transformations of a symplectic or orthogonal vector space. Dokl. Akad. Nauk SSSR165, 500-501 (1965), or Soviet Math. Dokl.6, 1479-1481 (1965).
[4] ?: Structure of isometric transformations of a symplectic or orthogonal vector space [Russian]. Ukrain. Mat. ?.18, No. 4, 79-93 (1966). · Zbl 0161.03201 · doi:10.1007/BF02530754
[5] Cikunov, I. K.: A class of isometric transformations of a symplectic or orthogonal vector space [Russian]. Ukrain. Mat. ?., No. 5, 122-127 (1966).
[6] Cikunov, I. K.: On the structure of isometric transformations of symplectic and orthogonal vector spaces over a finite fieldsGF (q) [Russian, English summary], Algebra and Math. Logic: Studies in Algebra [Russian], 72-97, Izdat. Kiev Univ. 1966.
[7] Jacobson, N.: A note on hermitian forms. Bull. Amer. Math. Soc.46, 264-268 (1940). · Zbl 0024.24503 · doi:10.1090/S0002-9904-1940-07187-3
[8] Landherr, W.: Äquivalenz Hermitescher Formen über einem beliebigen algebraischen Zahlkörper. Abh. Math. Sem. Hamburg Univ.11, 245-248 (1935). · Zbl 0013.38901 · doi:10.1007/BF02940728
[9] Lang, S.: Algebra. Reading, Mass.: Addison-Wesley 1965.
[10] Levine, J.: Knot cobordism groups in codimension two. Comment. Math. Helv.44, 229-244 (1969). · Zbl 0176.22101 · doi:10.1007/BF02564525
[11] ?: Invariants of knot cobordism. Inventiones. math.8, 98-110 (1969). · Zbl 0179.52401 · doi:10.1007/BF01404613
[12] Milnor, J.: Infinite cyclic coverings, pp. 115-133 of Conference on The Topology of Manifolds, ed. J.G. Hocking, Boston: Prindle, Weber and Schmidt 1968.
[13] O’Meara, O.T.: Introduction to quadratic forms. Berlin-Göttingen-Heidelberg: Springer 1963.
[14] van der Waerden, B.L.: Modern algebra I. New York: Ungar 1949. · Zbl 0039.00902
[15] Wall, G. E.: On the conjugacy classes in the unitary, symplectic and orthogonal groups. Journ. Australian Math. Soc.3, 1-62 (1963). · Zbl 0122.28102 · doi:10.1017/S1446788700027622
[16] Williamson, J.: Normal matrices over an arbitrary field of characteristic zero. Amer. J. Math.61, 335-356 (1939). · Zbl 0021.09906 · doi:10.2307/2371503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.